The most trusted and popular consumer complaints website
Explore your opportunities! Create an account or Sign In

Zyprexa/Antipsychotic Drug / Zyprexa side effects

1 South Africa

I was admitted for two weeks in hospital and treated with zyprexa for Bipolar Mood Disorder. In the two weeks my tummy swollen up and my weight increased tremendously.

The psychiatrist called a GP to intervene. I was then treated for constipation, but my stomach, "behinds", Neck and generally my weight is too big. I stopped talking zyprexa now for six months but my body has not yet dropped body weight.

I went to a Pharmacist for help to reduce my weight which is a problem for me. She advised me to wait for the winter season to pass and then come back to her most probably in September. The pharmacist also advised me not to use anything to loose weight because it's dangerous. This Drug has deformed me in terms of Weight.

Thank you
Ernest

Post your comment